# SDR 97FDEA00729

- Difficulty date: October 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N146FE
- Make and model: Boeing 727-27C
- Aircraft serial: 19110
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65423706
- Condition: Corroded
- Location: Bs 456-463
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-224-01) ON INSIDE SKIN AT BS 458 BETWEEN STR 1 TO 2 LT.  *S/D*  REPAIRED CORROSION (C53-224-01) ON INSIDE SKIN AT BS 458 BETWEEN STR 1 TO 2 LT IAW PER FED EX NR 7-5330-37314.
